Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I've been bleeding for two weeks while on birth control.

Should I expect my period when I get to the end of the pack in two days? This is the first pack after I had my son.

Answer Question
 
Anonymous

Asked by Anonymous at 6:55 PM on May. 16, 2010 in Health

Answers (4)
  • What kind is it hon?
    ABusyBee

    Answer by ABusyBee at 7:53 PM on May. 16, 2010

  • If it is a low dose you could be one of the people who have a period ALL the time on it (like me). Yes, you will have another one when you go on the period pills. Give it another month and if you're still bleeding all of the time, talk to your doc about chaniging BC.
    ABusyBee

    Answer by ABusyBee at 7:56 PM on May. 16, 2010

  • It's Loestrin 24, I don't know if that's a low dose. I took it before I got married and I didn't have problems. It's heavier than breakthrough spotting though. It's like a normal flow for a period.
    Anonymous

    Answer by Anonymous at 8:23 PM on May. 16, 2010

  • Hi I had similiar problems yrs ago I was bleedn for a whole month,then I found out I had to change to a different brand,if am not mistaken the dosage wat too high mixing with my high level harmones,I had to go to a lower dose n a different brand......It use to be yasmine that made me sick
    dajah2681

    Answer by dajah2681 at 6:57 PM on May. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN